# SDR DALA2017011600374

- Difficulty date: January 14, 2017
- Submitted: January 17, 2017
- Operation: Air carrier
- Aircraft: N931DL
- Make and model: Doug MD-88
- Aircraft serial: 49718
- Aircraft time: 73,811 hours, 55,762 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WALL MOUNTED EMERGENCY LIGHT ON CATWALK INOPERATIVE.  FOUND WIRES BROKEN.  REPAIRED THE WIRING IAW SPWM CHAPTER 20 AND EWIS. OPS CHECKED GOOD.
